# SDR F3LA2019020600014

- Difficulty date: February 4, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N346FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8642
- Aircraft time: 6 hours, 5 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Defective
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070019001
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A EMERGENCY FLASHLIGHT BASE WILL NOT TEST, FLASHLIGHT OPERATES NORMAL. REMOVED AND REPLACE AFT F/A EMERGENCY FLASHLIGHT AND BASE IAW DRAWING A2-25D-32877.
